Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Pain in the legs, ankles replaced, taking medicines for diabetes and blood pressure. Suggestions?

Hello Doctor, My Grandmother is 75 years old. She is facing a lot of trouble in moving. legs are constantly paining and she has to move with help of stick. she had accidental injuries twice even her ankles are also replaced. Kindly suggest a medicine for general weakness to be recovered. she is taking medicines for diabetics, blood pressure and nowadays she is complaining about pain in the legs.Her weakness is a great concern to me she is so weak that her bones have stated to appear.
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern for your grandmother what the history given here I could say that the leg problem that your grand mother has got may be due to the diabetic myopathy, the blood glucose level should be well maintained, for the weakness she can be given vitamin supplement and the best vitamin are vitamin B12 and Vitamin C, hope this information helps you, have a nice day.
Answered: Thu, 10 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor